uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
The islands of Juan Fernandez
Uppsala University, Disciplinary Domain of Humanities and Social Sciences, Faculty of Philosophy, Mathematics and Science Section.
1918 (English)In: Geographical Review, ISSN 0016-7428, E-ISSN 1931-0846, Vol. 5, no 5, 362-383 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
1918. Vol. 5, no 5, 362-383 p.
National Category
Physical Geography
URN: urn:nbn:se:uu:diva-172080DOI: 10.2307/207467ISI: 000206031300002OAI: oai:DiVA.org:uu-172080DiVA: diva2:513368
Available from: 2012-04-02 Created: 2012-04-02 Last updated: 2012-04-02Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text
By organisation
Mathematics and Science Section
In the same journal
Geographical Review
Physical Geography

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 222 hits
ReferencesLink to record
Permanent link

Direct link